People having stokes is now the second cause of death worldwide, and it’s a huge cause of individuals getting long-term disability today. According to statistics on the website internet stroke center, there is an American who every 40 seconds suffers from a stroke. The medication Aggrenox (aspirin, extended realease dipyridamole) is FDA approved drug, it is now used to minimize the risk of individuals having strokes that have already had a mini stroke, or transient ischemic attacks (TIA). The medication is proven to work with people who have suffered from blood clots. TIA is when there is a brief time where a part of your brain suffers from not getting a blood supply, which will cause a brief or sudden lag in brain function.
Aggrenox is two different medications combined: low dose of aspirin (25mg) and extended release dipyridamole. These medications together are used to make the platelets in blood cells less sticky, therefore reducing the chance of getting blood clots. The medication Aggrenox is a very popular widely known drug that is why it is very important to read up on the information regarding this medication. Any individual with allergies from the ingredients in Aggrenox, any people allergic to non-steroidal anti-inflammatory drugs (NSAIDS) or individuals with a breathing disorder like asthma, mixed with a runny nose or nasal polyps should be very careful and are not recommended to take this drug. This medication is advised not to be given to children or young adults, due to a risk of Reye’s syndrome.
The use of this medicine can cause internal bleeding in the stomach, intestines, or the brain. Also Aggrenox shouldn’t be taken by people with stomach ulcers or a history of drinking alcohol on a regular basis. Woman that are pregnant or individuals with kidney or liver problems should not be taking this drug. As well as while being pregnant you cannot also take this medicine when you are breast feeding an infant, it has aspirin and dipyridamole which can be very harmful.
Some of the common side effects of Aggrenox are: upset stomach, headaches, and possible diarrhea. You must tell your doctor of any other medications you are currently taking at that time whether it is over the counter medicine, prescription, and even vitamins. This type of medicine should be swallowed whole and not crushed or chewed. The medicine slowly will release into your system, if you chew it or crush it all the medicine will enter your system too fast and can cause problems.
This drug treatment should only be taken one dose at a time never two. It could cause someone to overdose. You cannot take the two medications in Aggrenox separately, it will not work, and moreover it can give you a different effect then what it should.